# SDR HALA0700057

- Difficulty date: August 11, 2006
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Thust Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST CABLE TRA BS 303, RBL60, WL195 IS CUTTING THROUGH PULLEY BRACKET.  REMOVED, REPAIRED AND REINSTALLED PULLEY BRACKET FOR THRUST CABLE TRA AT BS 303, RBL 60, WL195.  NO DEFECTS NOTED TO CABLE TBA.  VERIFIED NO FURTHER CONTACT BETWEEN CABLE TRA AND PULLEY BRACKET AT STA 303.  ADJUSTMENT OF CABLE WAS ACCOMPLISHED ON CUST CARD NR HAL M1139-767 (POS NR 2) (ENGINE 286).  WORK DONE IAW MM 20-11-00, SRM 51-30-01, 51-20-01 AND 51-70-13, MM 70-20-02-216-088.
